# SDR 2013FA0000737

- Difficulty date: November 15, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N75AU
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257079
- Engine: Lyc TIO540S1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: A13081
- Condition: Loose
- Location: Magneto
- Part time: 20 hours
- Component: Magneto, Slick
- Component part number: 6130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIVET THAT HOLDS THE OPENING CONTACT POINT TO THE MOVEABLE ARM HAS LOOSENED ALLOWING THE ARM TO MOVE BUT THE POINTS DO NOT BREAK CONTACT.  THE MAGNETO THEN DOES NOT DELIVER A SPARK.
